# SDR CALA2025010201742

- Difficulty date: December 31, 2024
- Submitted: January 2, 2025
- Operation: Air carrier
- Aircraft: N462UA
- Make and model: Airbus A320-232
- Aircraft serial: 1272
- Aircraft time: 77,115 hours, 31,747 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 90241570403
- Part serial: 17182326
- Condition: Faulted
- Location: Zone 100
- Part time: 18,454 hours, 8,390 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PRESSURIZATION OUTFLOW VALVE STUCK FULL OPEN. UNABLE TO PRESSURI ZE IN AUTO OR MANUAL. ON TAXI OUT, DEICE, TAKE OFF OUTFLOW VALVE STUCK OPEN, FLIGHTCREW HIT DITCHING SWITCH WHILE DEICING STILL DID NOT CLOSE. ON GROUND CABIN PRESSURE SWITCHED TO MANUAL CLOSE AND CLOSED,SWITCHED  TO AUTO AND OPENED TO FULL OPEN. PHOTO ADDED SDR FLAGGED PREFORMED LAST FLT FAULTS, PREVIOUS FAULTS, CLASS 3 AND TEST/ CALIBRATION ON BOTH CPC, NO FAULTS FOUND, PREFORMED SAME CHECKS ON BOTH BMC WITH NO FAULTS FOUND. PRESSURIZED ACFT NO PORBLEMS FOUND WITH PRESSURIZATION RAN BOTH ENG VERIFIED BLEED SYS TO OPERATE NORMALY AND VEIRFIED MANUAL MODE WORKS ON CABIN PRESSURIZATION, PRESSURIZATRION CHECK GOOD VERIFIED DITCHING SYS CLOSED OUTFLOW VALVE NORMALY R&R OTBD SAFETY VALVE (6HL) REF AMM 21-31-52.  REMOVED INBD SAFETY VALVE (7HL) REF AMM 21-31-52. WAITING FOR NEW ONE TO ARRIVE R&R INBD SAFETY VALVE (7HL). REF AMM 21-31-52. OPS CHECK GOOD.ADD EMP:U379654 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1338313  SN OFF 2326  VALVE, SAFETY O  OFF 31-2131-9-0001 2326 ON 31-2131-9-0001 1320 PRESSURIZED THE A/C PER TOMC TO 7.9 AND LET IT SIT FOR 5 MINUTES. MAINTAINED PRESSURE NO PROBLEM. REF AMM 05-53-00-780-002-A01. CHANGED BOTH SAFTEY OUTFLOW VALVES 6HL AND 7HL PRECAUTIONARY.
